Estimation of a transformation model with truncation, interval observation and time-varying covariates
Bo E. HonorÈ and
Luojia Hu
Econometrics Journal, 2010, vol. 13, issue 1, 127-144
Abstract:
Abrevaya (1999b) considered estimation of a transformation model in the presence of left truncation. This paper observes that a cross-sectional version of the statistical model considered in Frederiksen et al. (2007) is a generalization of the model considered by Abrevaya (1999b) and the generalized model can be estimated by a pairwise comparison version of one of the estimators in Frederiksen et al. (2007). Specifically, our generalization will allow for discretized observations of the dependent variable and for piecewise constant time-varying explanatory variables. Copyright (C) The Author(s). Journal compilation (C) Royal Economic Society 2010.
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (6)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Working Paper: Estimation of a transformation model with truncation, interval observation and time-varying covariates (2009) 
Working Paper: Estimation of a Transformation Model with Truncation, Interval Observation and Time–Varying Covariates (2008) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ect:emjrnl:v:13:y:2010:i:1:p:127-144
Ordering information: This journal article can be ordered from
http://www.ectj.org
Access Statistics for this article
Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms
More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing (jdl@wiley.com) and Christopher F. Baum (baum@bc.edu).